Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703529, 7 pages
http://dx.doi.org/10.1155/2014/703529
Research Article

The Congruence Class of the Solutions to a System of Matrix Equations

School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 14 May 2014; Revised 18 August 2014; Accepted 20 August 2014; Published 3 September 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yu-Ping Zhang and Chang-Zhou Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Ping Zhang and Chang-Zhou Dong, “The Congruence Class of the Solutions to a System of Matrix Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 703529, 7 pages, 2014. https://doi.org/10.1155/2014/703529.